Notre Dame Journal of Formal Logic

Equational logic.

C. A. Meredith and A. N. Prior

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 3 (1968), 212-226.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893457

Zentralblatt MATH identifier
0175.25905

Mathematical Reviews number (MathSciNet)
MR0246753

Digital Object Identifier
doi:10.1305/ndjfl/1093893457

Subjects
Primary: 02.20

Citation

Meredith, C. A.; Prior, A. N. Equational logic. Notre Dame Journal of Formal Logic 9 (1968), no. 3, 212--226. doi:10.1305/ndjfl/1093893457. http://projecteuclid.org/euclid.ndjfl/1093893457.


Export citation

See also

  • Corrigendum: A. N. Prior. Corrigendum to C. A. Meredith's and my paper: ``Equational logic''. Notre Dame Journal of Formal Logic, volume 10, issue 4, (1969), pp. 452-452.